# SDR ASAA0741473

- Difficulty date: February 18, 2007
- Submitted: February 20, 2007
- Operation: Air carrier
- Aircraft: N783AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25114
- Aircraft time: 42,515 hours, 23,750 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65465648
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE AT STA 986 BETWEEN STR 26R 26L IS CORRODED.  REMOVED CORRODED SHEAR TIE, INSTALLED NEW SHEAR TIE IAW SRM 51-40-02.
